# SDR ASOA200901167

- Difficulty date: October 13, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 15,997 hours, 13,995 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINDSCREEN "EXIT" PLACARD CRACKED.
